MAUDE Adverse Event Report: STERIS CORPORATION STERIS STERILE LIGHTHANDLE COVERS

STERIS CORPORATION STERIS STERILE LIGHTHANDLE COVERS
Model Number STERILE LIGHTHANDLE COVER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lb53 light handle cover subject of the reported event was discarded and replaced.Based on the description of the reported event, the likely cause of the reported detachment would be attributed to incorrect or incomplete installation of the cover by user facility personnel.The recommended instructions for installation of the lb53 light handle cover product is documented within the applicable steris surgical lighting system's operator manual.The relevant operator manual is provided with every steris surgical lighting system sold.Steris requested that the distributor discuss proper installation of the light handle cover with user facility personnel.A complaint review for the subject lot confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their lb53 light handle cover detached and fell into the sterile field.The sterile field was re-established and the procedure was completed successfully following a short delay.No report of injury.

Brand Name
STERIS STERILE LIGHTHANDLE COVERS
Common Device Name
LIGHTHANDLE COVERS
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25057314
Report Number1043572-2026-00044
Device Sequence Number15987586
Product Code FTA
UDI-Device Identifier00724995150136
UDI-Public(01)00724995150136(11)251117(17)271117(10)11557425
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTERILE LIGHTHANDLE COVER
Device Catalogue NumberLB53
Device Lot Number(10)11557425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown